# SDR PCAA9700587

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Part time: 17,261 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER CABIN OVERHEAD EMERGENCY LIGHT FOUND INOPERATIVE DURING ROUTINE MAINTENANCE.  REMOVED AND REPLACED LIGHT BULB, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
